×

Novel delay-dependent stability conditions for a class of MIMO networked control systems with nonlinear perturbation. (English) Zbl 1136.93409

Summary: This paper considers the problem of delay-dependent stability criteria for a class of Multi-Input and Multi-Output (MIMO) networked control systems with nonlinear perturbation. Due to many independent sensors and actuators existed in the MIMO networked control systems, a distributed time delays networked control systems with structured uncertainties and external nonlinear perturbation is proposed in this paper. Based on Lyapunov stability theory combined with the descriptor system approach and Linear Matrix Inequalities (LMIs) techniques, some novel and improved sufficient conditions are derived to the delay-dependent stability of these systems. By solving a convex optimization problem of the LMI, the maximum upper bound of the allowable delay can be obtained. Compared to the existing criterions on this aspect, the proposed criteria gives a much less conservative maximum allowable delay bound. Numerical examples and simulations illustrate that our conditions are feasible and are less conservative than previous ones.

MSC:

93D05 Lyapunov and other classical stabilities (Lagrange, Poisson, \(L^p, l^p\), etc.) in control theory
93A15 Large-scale systems
90C25 Convex programming
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Halevi, Y.; Ray, A., Integrated communication and control systems: part I - analysis, ASME J. dyn. syst. measure control, 110, 4, 367-373, (1988)
[2] J. Nilsson, Real-time control systems with delays. PhD dissertation, Department of Automatic Control, Lund Institute of Technology, Lund, Sweden, 1998. · Zbl 0908.93073
[3] Walsh, G.C.; Ye, H.; Bushnell, L.G., Stability analysis of networked control systems, IEEE trans. control syst. technol., 10, 3, 438-446, (2002)
[4] Zhang, W.; Branicky, M.S.; Phillips, S.M., Stability of networked control systems, IEEE control. syst. mag., 21, 84-99, (2001)
[5] X. Lei, J.M. Zhang, S.Q. Wang, Stability analysis of networked control systems, in: Proceedings of the First International Conference on Machine Learning and Cybernetics, vol. 1, 2002, pp. 757-759.
[6] Kim, D.S.; Lee, Y.S.; Kwon, W.H.; Park, H.S., Maximum allowable delay bounds of networked control systems, Control eng. practice, 11, 1301-1313, (2003)
[7] C.H. Wang, Y.F. Wang, H.J. Gao, Compensation time-varying in networked control systems via delay-dependent stabilization approach, in: Proceedings of the 2004 IEEE International Conference on Control Applications, vol. 2, 2004. pp. 248-253.
[8] Park, J.H., Robust stabilization for dynamic systems with multiple time varying delays and nonlinear uncertainties, J. opt. theory appl., 108, 155-174, (2001) · Zbl 0981.93069
[9] Lien, C.H.; Chen, J.D., Discrete-delay-independent and discrete delay dependent criteria for a class of neutral systems, J. dyn. syst. measure, control, 125, 33-41, (2003)
[10] Moon, Y.S.; Park, P.G.; Kwon, W.H.; Lee, Y.S., Delay-dependent robust stabilization of uncertain state-delayed systems, Int. J. control, 74, 14, 1447-1455, (2001) · Zbl 1023.93055
[11] Cao, Y.Y.; Sun, Y.X., Delay-dependent robust stabilization of uncertain systems with multiple state delays, IEEE trans. automat. control, 43, 11, 1608-1612, (1998) · Zbl 0973.93043
[12] De Souza, C.E.; Li, X., Delay-dependent robust H1 control of uncertain linear state-delayed systems, Automatica, 35, 1313-1321, (1999) · Zbl 1041.93515
[13] Su, T.J.; Lu, C.Y.; Tsai, J.S.H., LMI delay-dependent robust stability criteria for uncertain systems with multiple-state delays, IEEE trans. circuits syst., 49, 2, 253-256, (2002) · Zbl 1368.93505
[14] He, Y.; Wu, M.; She, J.H.; Liu, G.P., Delay-dependent robust stability criteria for uncertain neutral systems with mixed delays, Syst. control lett., 51, 57-65, (2004) · Zbl 1157.93467
[15] Wu, M.; He, Y.; She, J.H.; Liu, G.P., Delay-dependent criteria for robust stability of time-varying delays systems, Automatica, 40, 3, 1435-1439, (2004) · Zbl 1059.93108
[16] Kwon, O.M.; Park Ju, H., On improved delay-dependent robust control for uncertain time-delay systems, IEEE trans. automat. control, 49, 11, 1991-1995, (2004) · Zbl 1365.93370
[17] Lien, C.H., Further results on delay-dependent robust stability of uncertain fuzzy systems with time-varying delay, Chaos, soliton, fract., 28, 2, 422-427, (2006) · Zbl 1091.93022
[18] Sun, J.T., Delay-dependent stability criteria for time-delay chaotic systems via time-delay feedback control, Chaos, soliton. fract., 21, 1, 143-150, (2004) · Zbl 1048.37509
[19] Huang, X.; Cao, J.D.; Huang, D.S., LMI-based approach for delay-dependent exponential stability analysis of BAM neural networks, Chaos, soliton. fract., 24, 3, 885-898, (2005) · Zbl 1071.82538
[20] Zhang, Y.P.; Sun, J.T., Delay-dependent stability criteria for coupled chaotic systems via unidirectional linear error feedback approach, Chaos, soliton. fract., 22, 1, 199-205, (2004) · Zbl 1089.93018
[21] Liu, W.X.; Zhang, H.B.; Zhang, F.L., Delay-dependent stability of uncertain fuzzy large-scale systems with time delays, Chaos, soliton. fract., 26, 1, 147-158, (2005) · Zbl 1080.34058
[22] Li, C.D.; Liao, X.F.; Zhang, R., Delay-dependent exponential stability analysis of bi-directional associative memory neural networks with time delay: an LMI approach, Chaos, soliton. fract., 24, 4, 1119-1134, (2005) · Zbl 1101.68771
[23] Zhang, Q.; Wei, X.P.; Xu, J., Delay-dependent exponential stability of cellular neural networks with time-varying delays, Chaos, soliton. fract., 23, 4, 1363-1369, (2005) · Zbl 1094.34055
[24] Tu, F.H.; Liao, X.F.; Zhang, W., Delay-dependent asymptotic stability of a two-neuron system with different time delays, Chaos, soliton. fract., 28, 2, 437-447, (2006) · Zbl 1084.68109
[25] Su, J.H., Further results on the robust stability of linear systems with a single time delay, Syst. control lett., 23, 375-379, (1994) · Zbl 0805.93045
[26] Li, X.; de Souza, C.E., Delay-dependent robust stability and stabilization of uncertain linear delay systems: A linear matrix inequality approach, IEEE trans. automat. control, 42, 1144-1148, (1997) · Zbl 0889.93050
[27] Liu, P.L.; Su, T.J., Robust stability of interval time-delay systems with delay-dependence, Syst. control lett., 33, 231-239, (1998) · Zbl 0902.93052
[28] Lu, C.Y.; Tsai, J.S.H.; Su, T.J., On improved delay-dependent robust stability criteria for uncertain systems with multiple-state delays, IEEE trans. circuits syst., 49, 2, 253-256, (2002) · Zbl 1368.93505
[29] Liu, X.W.; Zhang, H.B., New stability criterion of uncertain systems with time-varying delay, Chaos, soliton. fract., 26, 5, 1343-1348, (2005) · Zbl 1075.34072
[30] Yan, H.C.; Huang, X.H.; Wang, M.; Zhang, H., Delay-dependent stability criteria for a class of networked control systems with multi-input and multi-output, Chaos, soliton. fract., 34, 5, 997-1005, (2007) · Zbl 1138.34035
[31] K. Gu, An integral inequality in the stability problem of time-delay systems, in: Proceedings of the 39th IEEE Conference on Decision and Control, Sydney, Australia, December 2000, pp. 2805-2810.
[32] Boyd, S.; El Ghaoui, L.; Feron, E.; Balakrishnan, V., Linear matrix inequalities in systems and control theory, (1994), SIAM Philadelphia · Zbl 0816.93004
[33] V.A. Yakubovich, S-procedure in nonlinear control theory. Vestnik Leningradskogo Universiteta, Ser. Matematika, Series 1, 1971, 13, 62-77. · Zbl 0232.93010
[34] Xie, L., Output feedback H_{∞} control of systems with parameter uncertainty, Int. J. control, 63, 741-750, (1996) · Zbl 0841.93014
[35] Cao, Jiuwen; Zhong, Shouming, New delay-dependent condition for absolute stability of lurie control systems with multiple time-delays and nonlinearities, Appl. math. computat., (2007) · Zbl 1193.93143
[36] Fridman, E., New lyapunov – krasovskii functionals for stability of linear retarded and neutral systems, Syst. control lett., 43, 309-319, (2001) · Zbl 0974.93028
[37] Gu, K.; Niculescu, S.-I., Further remarks on additional dynamics in various model transformations of linear delay systems, IEEE trans. automat. control, 46, 497-500, (2001) · Zbl 1056.93511
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.